MathSciNet Relay Station
MathSciNet bibliographic data
MR2848489 93D21 (70E60 70F25)
Liang, Zhen-Ying; Wang, Chao-Li Robust stabilization of nonholonomic chained form systems with uncertainties. Acta Automat. Sinica 37 (2011), no. 2, 129–142.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement